Anxiety Community
Can't Sit Still
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Can't Sit Still

I was diagnosed with Post Tramatic Stress Disorder about 2 yrs ago and my doctor had me on Effexor 150mg and I hated it.  I would have crazy thoughts and the dreams that I had where unreal!  My husband and I decieded to have a child and my obgyn put me on Zoloft 100mg and was doing great.  I am not a depressive person I am just  hyper and anxious all the time and it seemed like the Zoloft made me level.  The only thing that didnt like about it is that it made me feel as if I couldnt "feel" anything.  I had no reaction to nothing,  it was like i would just be blank when things would happen that others would react too.  I currently stopped taking it and I am off the charts hyper and short fused.  I just took my first dose after missing for 4 days.  How long until my fuse will be longer again:)
Related Discussions
3 Comments Post a Comment
Blank
Avatar_m_tn
Did you stop abruptly or taper off slowly?  You shouldn't quit these meds abruptly.  If going back on it makes you feel better fairly quickly, then you were suffering withdrawal.  You should then set up a taper schedule that works for you with your psychiatrist.  If the psychiatrist doesn't listen or pooh poohs withdrawal, find another.
Blank
Avatar_f_tn
Thanks for the reply.  I just abruptly stopped taking it.  I was thinking of just going to 50 mg.  That way I could mabye "feel" again.  I slept good last night after taking it after 4 days.  So I am thinking it was withdraws.  
Blank
968908_tn?1274874715
Yeah it is dangerous to stop taking these types of meds cold turkey, you need to taper off slowly to allow your body to adapt to the change, going cold turkey will send you into withdrawl (withdrawal) which can be severe, so DONT do it.

Maybe you should have a chat with your doc about this 'numb' feeling you are experiencing, maybe he/she can recommend something that will be siutable for you.  Maybe instead of coming off altogether your doc may lower the dose so you get the benefit of the drug but also can respond appropriately to situations.

Good-luck
Blank
Post a Comment
To
Recent Activity
296076_tn?1371338074
Blank
melimeli uploaded new photos
1 min ago
973741_tn?1342346373
Blank
specialmom forgot about baseball laun... Comment
3 hrs ago
4059843_tn?1396170837
Blank
mishymoshymarcy I was doing so well.... wha... Comment
3 hrs ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_f_tn
Blank
birdie0907
Calgary, AB
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
remar
st. louis, MO
480448_tn?1397235344
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
anxiety860
Anxiety Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Anxiety Answerers
Avatar_f_tn
Blank
birdie0907
Calgary, AB
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
remar
st. louis, MO
480448_tn?1397235344
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
anxiety860